Cactus Graphs with Cycle Blocks and Square Product Labeling

Keerthi G. Mirajkar, Priyanka G. Sthavarmath


A graph G is known to be square product labeling, if there exists a bijection f from V (G) to {1, 2, 3,..., p} which induces f* from E(G) to N, defined by f*(uv) = f(u)^2 f(v)^2 is injective for each uv in E(G), for which the labeling pattern of edges are distinct. G is considered to be square product graph, if it admits a square product labeling. In this article, the results are obtained on square product labeling for some cactus graphs with cycle blocks.


Square Product Labeling and Cactus Graphs

Full Text:



V. Ajitha, S. Arumugam, and K. Germina. On square sum graphs. AKCE International Journal of Graphs and Combinatorics, 6(1), 1–10, 2009.

J. Babujee and S. Babitha. On square sum labeling in graphs. Int.Rev.Fuzzy Math., 7(2), 81–87, 2012.

D. Burton. Elementary Number Theory. Tata Magraw Hill, 2006. F.Harary. Graph Theory. Addison-Wesleyl, 1969.

J. A. Gallian. A dynamic survey of graph labeling. Electronic Journal of combinatorics,(Dynamic Surveys), 2020.

K. Kalaiarasi and L. Mahalakshmi. Application of cactus fuzzy labeling graphs., Adv. Appl. Math. Sci., 21(5), 2841–2492, 2022.

N. Khan, M. Pal, and A. Pal. (2, 1)-total labeling of cactus graphs. J. Comput. Inf. sci. Eng., 5(4):243–260, 2010a.

N. Khan, M. Pal, and A. Pal. Mapana J. Sci., 11(4), 15–42, 2010b.

K. Mirajkar and P. Sthavarmath. On square product labeling. accepted for publication in South East Asian J. Math. Math. Sci., 2022.

S. Philomena, M. Pal, and K. Thirusanga. Square and cube difference labeling of cycle cactus, special trees and a new key graphs. Ann. Pure Appl. Math., 8(2), 115–121, 2014.

A. Rosa. On certain valuations of the vertices of a graph, theory of graphs., internat. symposium, rome., july (1967),

J. Shiama. Square difference labeling for some graphs. International journal of computer applications, 44(4), 30–33, 2012.



  • There are currently no refbacks.

Copyright (c) 2023 Keerthi G. Mirajkar et al.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.